# SDR ASAA2023022442057

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 28,044 hours, 8,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 22064002
- Part serial: 11867
- Condition: None
- Location: Left Pack
- Part time: 28,043 hours, 8,767 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LT ILLUMINATED ON DESCENT - REMAINED ON RECALL. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK ACM PER B737-900 AMM 21-51-04 (REF LP 60565353).
